Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 3, NWS Pueblo, CO

June 6, 2025El Paso County, Colorado

NWS Pueblo, CO issued this tornado warning at Jun 6, 2025, 3:38 PM MDT for El Paso County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 3:38 PM MDT (21:38 UTC)
Expired
Jun 6, 2025, 3:55 PM MDT
In force
17 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:49 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

948 
WFUS55 KPUB 062138
TORPUB
COC041-062215-
/O.NEW.KPUB.TO.W.0003.250606T2138Z-250606T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
338 PM MDT Fri Jun 6 2025

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  East central El Paso County in east central Colorado...

* Until 415 PM MDT.

* At 338 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over Schriever Space Force Base, or 15 miles east of
  Colorado Springs, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Schriever Space Force Base around 345 PM MDT.
  Ellicott around 355 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3872 10463 3884 10466 3895 10422 3869 10415
TIME...MOT...LOC 2138Z 258DEG 22KT 3877 10455 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hodanish
2 follow-up statements
284 
WWUS55 KPUB 062143
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT Fri Jun 6 2025

COC041-062215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-250606T2215Z/
El Paso CO-
343 PM MDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EAST
CENTRAL EL PASO COUNTY...

At 343 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Schriever Space Force Base, or 17 miles east of
Colorado Springs, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ellicott around 355 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3872 10454 3886 10459 3895 10422 3869 10415
TIME...MOT...LOC 2143Z 258DEG 22KT 3878 10451 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hodanish
400 
WWUS55 KPUB 062155
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
355 PM MDT Fri Jun 6 2025

COC041-062205-
/O.CAN.KPUB.TO.W.0003.000000T0000Z-250606T2215Z/
El Paso CO-
355 PM MDT Fri Jun 6 2025

...THE TORNADO WARNING FOR EAST CENTRAL EL PASO COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

&&

LAT...LON 3872 10454 3886 10459 3895 10422 3869 10415
TIME...MOT...LOC 2153Z 258DEG 22KT 3880 10441 

$$

Hodanish

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:37 PM MDT, 1 hour 1 minute earlier. Its key messages:

  • Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible.
  • Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
  • Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 2:37 PM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Pueblo CO
237 PM MDT Fri Jun 6 2025

.KEY MESSAGES...

- Severe thunderstorms likely through this evening across the southeast
  plains with all severe hazards possible.

- Warmer Saturday, with a decrease in storm chances, and only
  some isolated activity expected over the mountains and along
  the New Mexico border.

- Scattered to numerous showers and thunderstorms return to the
  region on Sunday, continuing through next week, while
  temperatures remain seasonably warm.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM MDT Fri Jun 6 2025

Not much change in the latest thinking with a favorable evening
for severe thunderstorms across the southeast plains capable of
all hazard types from very large hail to damaging winds and even
a couple of tornadoes. HREF mean CAPE values are sitting around
1000-1500 J/kg, which is not too far off SPC Mesoanalysis
values. If dew points can maintain in the low 50s along the I-25
corridor around peak heating we could easily yield some higher
CAPE values per NAM soundings. Up to 2000+ J/kg will be possible
farther east across the plains with upper 50s to lower 60 dew
points. Impressive deep layer shears 50+ kts and favorable low
level helicities will continue to favor supercell development
with straight line hodographs suggest storm splits. Low level
hodograph curvature improves into the evening across the
eastern plains and SSCRAM output suggest unconditional tor
probabilities maximizing around LHX eastward after 00z. HREF
updraft helicities show some impressive swaths across the
southeast plains and Tornado watch will continue through 03z
with a possible need to extend for an hour across far southeast
plains until 04z.

Activity will gradually pull eastward through the evening and
exit eastern CO overnight. Will need to watch for possible
ground fog development overnight, particularly across the far
eastern plains.

Saturday will be a down day for thunderstorms, providing a much
needed break from severe thunderstorms of late. Upper trough
which is forcing today's convection will be east of the area
which ushers in some drier dew points and more subsident
conditions. There is another much weaker wave that glances by to
the northeast during the afternoon. Could see some isolated
thunderstorms across southern areas in the afternoon, but lower
CAPE suggests sub severe thunderstorms for now. Temperatures
will rebound around 5 degrees.  -KT

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 308 AM MDT Fri Jun 6 2025

Northern stream wave sends a cold front through the plains Sat
night/Sun morning, bringing a renewed surge of easterly upslope
winds by afternoon. Instability is modest (CAPE 500-1000 J/KG)
most locations, though higher dewpoints over the far sern
corner of the plans may boost CAPE toward 1500 J/KG by late day.
Overall, expect an upturn in t-storm coverage over the ern
mountains and across the plains Sun afternoon/evening, with few
strong storms possible in the more unstable air mass over the
far southeast. Max temps Sunday to drift downward a few degf
versus Sat, as cold front ushers in a slightly cooler air mass
over the ern half of the area.

Northwest flow aloft persists Mon/Tue across the region, with
afternoon/evening storms both days, most numerous over the
eastern mountains and across the plains. Upper ridge then shifts
east by mid/late week, with flow become more wly over CO.
Moisture remains in place, and with several weak short waves
progged to migrate through the western U.S., daily
shower/thunderstorm chances will continue. Temps will remain
seasonably warm through the period.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 1035 AM MDT Fri Jun 6 2025

KCOS and KPUB are under the risk for strong to severe
thunderstorms later today with large hail and damaging winds the
most likely risks at both terminals. For that reason have
included a Tempo group in both terminals for hail in the 21z to
01z timeframe. Could see brief IFR vis and cigs under the
heavier storm cores with hail up to 2 inches in diameter. Risk
should push east of the terminals after 01z with a low end
probability of some stratus or ground fog developing towards
10-11z. Given the high uncertainty, kept a SCT010 group in for
now as winds don't attain a persistent upslope direction to make
that scenario more probable. Saturday will see a return of drier
weather for both terminals.

KALS will remain VFR with thunderstorms likely to stay well off
to the north and east. Winds will increase out of the southwest
and gust up to 25 kts through the afternoon though wind
directions could get influenced by thunderstorm outflows outside
of the vicinity of the terminal from the north and east during
the late afternoon and early evening. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...PETERSEN
AVIATION...KT
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1035 AM MDT Fri Jun 6 2025

COZ058>089-093>099-071645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1035 AM MDT Fri Jun 6 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are likely again this afternoon and evening,
mainly from the I-25 Corridor eastward across the southeast
plains. Activity is expected to start around noon over the higher
terrain and Palmer Divide, but the most probable time window for
severe thunderstorms will be between 2 PM and 8 PM, and all modes
of severe weather will be possible. Large hail up to around 3
inches in diameter, and wind gusts of 60-80 mph are possible.
Tornadoes will be possible as well with the greatest risk east of
I-25. Flash flooding of urban areas and burn scars will be
possible if stronger storms impact those locations. Activity will
decrease along the I-25 corridor after 7 PM and will move out of
the southeast plains around Midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will become weaker and more isolated in coverage on
Saturday, then a better chance for storms develops for Sunday
through much of next week. The greatest hazards from any thunderstorms
in this period are expected to be small hail, gusty outflow
winds, heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Special weather statement, Jun 6, 2:00 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
200 PM MDT Fri Jun 6 2025

COZ065-069-072-073-076>078-062045-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
200 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 245 PM
MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 55 miles east of Gunnison, moving east at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Texas Creek, Coaldale, Cotopaxi, Villa Grove, and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

&&

LAT...LON 3820 10603 3838 10605 3845 10548 3818 10547
TIME...MOT...LOC 2000Z 267DEG 22KT 3830 10596

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Hodanish
Special weather statement, Jun 6, 2:14 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Fri Jun 6 2025

COZ094-062045-
Eastern Las Animas County CO-
214 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Kim, or 36 miles northeast of Des Moines, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3714 10352 3721 10357 3737 10327 3720 10312
TIME...MOT...LOC 2014Z 244DEG 27KT 3721 10347

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Jun 6, 2:30 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Fri Jun 6 2025

COZ094-062100-
Eastern Las Animas County CO-
230 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN BACA AND EAST CENTRAL
LAS ANIMAS COUNTIES THROUGH 300 PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 38 miles west of Springfield, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of western Baca and
east central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3729 10342 3732 10345 3737 10340 3742 10308
      3740 10307 3738 10307 3738 10308 3731 10308
      3721 10310
TIME...MOT...LOC 2030Z 277DEG 12KT 3733 10331

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jun 6, 2:44 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Fri Jun 6 2025

COZ084-085-062115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
244 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
315 PM MDT...

At 244 PM MDT, Doppler radar was tracking a strong thunderstorm over
southern Colorado Springs, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southern Colorado Springs, Schriever Space Force Base, Stratmoor,
Peterson Space Force Base, Cimarron Hills, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

&&

LAT...LON 3877 10483 3883 10484 3891 10451 3874 10447
TIME...MOT...LOC 2044Z 246DEG 11KT 3881 10474

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 6, 2:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Jun 6 2025

COZ065-069-072-073-077-078-062130-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
255 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 330 PM
MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 48 miles north of Alamosa, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Villa Grove and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.

&&

LAT...LON 3806 10598 3824 10601 3834 10552 3807 10548
TIME...MOT...LOC 2054Z 262DEG 27KT 3817 10591

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 6, 3:16 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Fri Jun 6 2025

COZ083-086-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
316 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 25 miles west of Pueblo, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo, Florence, Pueblo West, Pueblo Reservoir, and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for central and
southeastern Colorado.

&&

LAT...LON 3827 10514 3837 10516 3848 10469 3827 10464
TIME...MOT...LOC 2116Z 258DEG 22KT 3831 10508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 5, 6:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 5, 6:54 PM MDTSpecial Weather StatementPUBBent51 min
Jun 5, 7:08 PM MDTSevere Thunderstorm WarningPUBKiowa52 min
Jun 5, 7:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 5, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas48 min
Jun 5, 7:58 PM MDTSpecial Weather StatementPUBKiowa47 min
Jun 5, 8:03 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 5, 8:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca46 min
Jun 5, 8:39 PM MDTTornado WarningPUBBaca36 min
Jun 5, 8:43 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 5, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 5, 9:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca16 min
Jun 5, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca16 min
Jun 6, 12:28 PM MDTSpecial Weather StatementPUBGunnison17 min
Jun 6, 12:54 PM MDTSpecial Weather StatementPUBSaguache51 min
Jun 6, 12:58 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 6, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 6, 2:00 PM MDTSpecial Weather StatementPUBFremont45 min
Jun 6, 2:14 PM MDTSpecial Weather StatementPUB31 min
Jun 6, 2:15 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 6, 2:30 PM MDTSpecial Weather StatementPUB30 min
Jun 6, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jun 6, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 6, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 2:52 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 6, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Jun 6, 3:05 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas40 min
Jun 6, 3:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas34 min
Jun 6, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 6, 3:46 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:52 PM MDTTornado WarningPUBBaca, Las Animas23 min
Jun 6, 3:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min
Jun 6, 4:09 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo51 min
Jun 6, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:21 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBPueblo39 min
Jun 6, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas31 min
Jun 6, 4:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 6, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo47 min
Jun 6, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 6, 4:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 6, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 6, 5:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 6, 5:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo34 min
Jun 6, 5:36 PM MDTTornado WarningPUBLas Animas, Otero, Pueblo24 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 5:54 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 6, 5:57 PM MDTTornado WarningPUBLas Animas, Otero48 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.